# SDR DALA2019071504247

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BTW STA Y=1037 AND L=17R (CPAX). NCR 00555: FRAME BTW STA Y=1037 AND L=17R WAS REPAIRED PER SRM 53-20-07-2R REPAIR 4 FIG 201. (LP #1171859)
